Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 28, NWS Tulsa, OK

March 31, 2008Pawnee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Mar 31, 2008, 6:49 AM CDT for Pawnee County, Oklahoma. It took effect at Mar 31, 2008, 6:57 AM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2008, 6:49 AM CDT (11:49 UTC)
In effect from
Mar 31, 2008, 6:57 AM CDT
Expired
Apr 1, 2008, 7:53 AM CDT
In force
25 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Pawnee County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Bear Creek at Pawnee (PAWO2).

Action stage
17 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07153000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 311149
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
649 AM CDT MON MAR 31 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. 
  
OKC117-311949-
/O.NEW.KTSA.FL.W.0028.080331T1157Z-080401T0527Z/
/PAWO2.1.ER.080331T1157Z.080331T1800Z.080331T2327Z.NO/
649 AM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK BEAR CREEK AT PAWNEE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  630 AM MONDAY THE STAGE WAS 15.64 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BLACK BEAR CREEK AT PAWNEE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.0 FEET BY 
  THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  THE
  PAWNEE COUNTY FAIRGROUNDS AND SOME ACCESS ROADS WILL BEGIN TO 
  FLOOD.

$$
5 follow-up statements
000 
WGUS84 KTSA 311353
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
853 AM CDT MON MAR 31 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. 
  
OKC117-312153-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-080401T1312Z/
/PAWO2.1.ER.080331T1158Z.080331T1800Z.080401T0712Z.NO/
853 AM CDT MON MAR 31 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BLACK BEAR CREEK AT PAWNEE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  830 AM MONDAY THE STAGE WAS 19.27 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE RISING TO 
  NEAR 20.9 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE TUESDAY BEFORE DAWN.
* IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  THE PAWNEE COUNTY FAIRGROUNDS WILL BE FLOODED.  THE ACCESS ROAD TO 
  THE PAWNEE INDIAN AGENCY AND HOSPITAL WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 311905
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 PM CDT MON MAR 31 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. 
  
OKC117-010305-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-080401T1552Z/
/PAWO2.1.ER.080331T1158Z.080331T1630Z.080401T0952Z.NO/
205 PM CDT MON MAR 31 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BLACK BEAR CREEK AT PAWNEE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 130 PM MONDAY THE STAGE WAS 20.42 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  THE
  PAWNEE COUNTY FAIRGROUNDS AND SOME ACCESS ROADS WILL BEGIN TO 
  FLOOD.

$$
000 
WGUS84 KTSA 010144
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT MON MAR 31 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK AT AVANT AFFECTING OSAGE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-010944-
/O.CON.KTSA.FL.W.0027.000000T0000Z-080403T2100Z/
/PANO2.2.ER.080331T0328Z.080401T1800Z.080403T1500Z.NO/
844 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM MONDAY THE STAGE WAS 31.12 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 34.0 FEET EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL
  BELOW FLOOD STAGE LATE THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS
  WILL OCCUR BETWEEN SHADY POINT TO ARKOMA.  WILLIAMS ROAD EAST OF
  PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED.

$$

OKC117-010944-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-080402T0500Z/
/PAWO2.1.ER.080331T1158Z.080331T1630Z.080401T2300Z.NO/
844 PM CDT MON MAR 31 2008

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE BLACK BEAR CREEK AT PAWNEE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  830 PM MONDAY THE STAGE WAS 19.99 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  THE
  PAWNEE COUNTY FAIRGROUNDS AND SOME ACCESS ROADS WILL BEGIN TO 
  FLOOD.

$$

OKC113-010214-
/O.CAN.KTSA.FL.W.0030.000000T0000Z-080401T0600Z/
/AVTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
844 PM CDT MON MAR 31 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIRD CREEK AT AVANT.
* AT  800 PM MONDAY THE STAGE WAS 11.93 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BIRD CREEK AT AVANT CRESTED BELOW FLOOD STAGE AT 
  16.0 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.


$$
000 
WGUS84 KTSA 010749
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 AM CDT TUE APR 01 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. 
  
OKC117-011549-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-080401T1832Z/
/PAWO2.1.ER.080331T1158Z.080331T1630Z.080401T1232Z.NO/
249 AM CDT TUE APR 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK BEAR CREEK AT PAWNEE.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  230 AM TUESDAY THE STAGE WAS 18.62 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 17.0 FEET...MINOR FARM AND RANCHLAND FLOODING WILL 
  OCCUR.

$$
000 
WGUS84 KTSA 011253
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
753 AM CDT TUE APR 01 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. 
  
OKC117-011323-
/O.CAN.KTSA.FL.W.0028.000000T0000Z-080401T1832Z/
/PAWO2.1.ER.080331T1158Z.080331T1630Z.080401T1023Z.NO/
753 AM CDT TUE APR 01 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK BEAR CREEK AT PAWNEE.
* AT  730 AM TUESDAY THE STAGE WAS 14.59 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING AND
  REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 31, 4:04 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 31, 4:04 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT MON MAR 31 2008

.DISCUSSION...
A WELL ADVERTISED VERY ACTIVE WEATHER DAY IS ON TAP FOR THE FORECAST
AREA TODAY. CURRENTLY... LONG-LIVED SEVERE SUPERCELLS HAVE
TRAVELED ACROSS CENTRAL OKLAHOMA AND ARE ENTERING OSAGE...
PAWNEE... AND CREEK COUNTIES. THIS ACTIVITY WILL CLEAR THE AREA IN
THE NEXT COUPLE OF HOURS. ALL ATTENTION THEN TURNS TO THIS
AFTERNOON.

A POTENT UPPER TROUGH WILL TRAVERSE THE PLAINS TODAY... WITH ASSOCIATED
SURFACE FEATURES FOCUSING MUCH OF THE SEVERE WEATHER THREAT SQUARELY
ON THE TSA FORECAST AREA.

A VERY MOIST AND UNSTABLE AIRMASS WILL RESIDE ACROSS THE REGION
SOUTH OF AN APPROACHING COLD FRONT AND EAST OF A DRYLINE. FAIRLY STRONG
AFTERNOON SURFACE HEATING... A MID LEVEL JET STREAK TRAVERSING THE
REGION... COMBINED WITH A SURFACE LOW TRACKING FROM SOUTHERN KANSAS
NORTH-EASTWARD WILL SET THE STAGE FOR SEVERE STORMS TO DEVELOP
ACROSS OUR AREA. THIS WILL LIKELY BE IN THE FORM OF DISCREET
SUPERCELLS. IN ADDITION... A SECONDARY SURFACE LOW DEVELOPING TO OUR
SOUTHWEST WILL CAUSE LOW LEVEL WINDS TO BACK... ELEVATING THE THREAT
FOR TORNADOES.

IN ADDITION... THERE WILL LIKELY BE WIDESPREAD HEAVY RAINFALL WITH
THE THREAT FOR FLASH FLOODING... ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS... WHERE 2 TO 3 INCHES OF RAIN
FELL YESTERDAY. A FLASH FLOOD WATCH WILL BE FORTHCOMING FOR THAT
AREA.

THE FRONT WILL MOVE THROUGH THE REGION THIS EVENING... LIKELY PROVIDING
THE FOCUS FOR A SEVERE SQUALL LINE AS IT PASSES. PLEASE REFER TO OUR
LATEST HAZARDOUS WEATHER OUTLOOK AND SHORT TERM FORECAST PRODUCTS FOR THE
LATEST INFORMATION AS THIS WEATHER EVENT DEVELOPS TODAY.

IN THE WAKE OF THIS SYSTEM... CALM WEATHER WILL PREVAIL FOR A COUPLE
OF DAYS. BY LATE WEDNESDAY INTO THURSDAY... ANOTHER POTENT UPPER
TROUGH WILL TRAVERSE THE SOUTHERN PLAINS. AT THE MOMENT... THIS
SYSTEM IS PROGGED TO HAVE ITS SIGHTS SET ON OUR AREA AND COULD VERY
WELL PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE REGION. STAY
TUNED... MID-WEEK FORECASTS WILL BE UPDATED AS NEW INFORMATION
BECOMES AVAILABLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  43  58  40 /  80  40   0  10
FSM   72  51  62  42 /  90  70  10  10
MLC   74  49  62  45 /  90  50   0  10
BVO   74  40  62  39 /  80  30   0  10
FYV   69  45  57  39 /  90  70   0  10
BYV   68  43  57  36 /  90  70   0  10
MKO   72  46  58  42 /  90  50   0  10
MIO   69  40  57  38 /  90  40   0  10
F10   73  47  59  43 /  80  40   0  10
HHW   75  62  66  50 /  70  50  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 PM MONDAY TO 7 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 1 PM MONDAY TO 7 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...07
LONG TERM....06

BAS
Hazardous weather outlook, Mar 31, 5:34 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME
NATIONAL WEATHER SERVICE TULSA OK
534 AM CDT MON MAR 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
534 AM CDT MON MAR 31 2008

...SEVERE WEATHER LIKELY TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ENTIRE AREA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ENTIRE AREA.

DISCUSSION...
A POTENT UPPER TROUGH WILL TRAVERSE THE CENTRAL PLAINS TODAY. AN
ASSOCIATED STRONG MID LEVEL JET WILL SERVE TO ENHANCE LIFT ACROSS
THE REGION. AT THE SURFACE... A WARM... MOIST... AND UNSTABLE AIR
MASS... EXACERBATED BY GOOD AFTERNOON HEATING... WILL RESIDE
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. AN APPROACHING COLD
FRONT TO OUR NORTH AND A DRYLINE TO OUR WEST WILL SET THE STAGE
FOR WIDESPREAD SEVERE WEATHER TODAY.

THE FIRST ROUND IS ALREADY ONGOING THIS MORNING... GENERALLY NORTH
OF INTERSTATE 44. THIS IS THE REMNANT COMPLEX FROM OVERNIGHT
SUPERCELLS INITIATED SUNDAY EVENING IN CENTRAL OKLAHOMA. THIS
SEVERE CONVECTION WILL EXIT THE REGION LATER THIS MORNING.

THE MAIN EVENT WILL BE LATER THIS AFTERNOON AND EVENING... AS
DISCREET SUPERCELLS DEVELOP ACROSS THE AREA. WITH A SURFACE LOW
DEVELOPING TO OUR SOUTHWEST... LOW LEVEL WINDS WILL TEND TO BACK
TO THE SOUTHEAST WHICH WILL TRANSLATE TO AN ENHANCED TORNADO
THREAT ALONG WITH VERY LARGE HAIL. THIS WILL ALSO PRODUCE A THREAT
FOR VERY HEAVY RAINFALL. AREAS IN SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS THAT RECEIVED EXCESSIVE RAINFALL YESTERDAY WILL
BE AT A PARTICULAR RISK FOR FLASH FLOODING TODAY.

THE SEVERE WEATHER MODE WILL EVOLVE INTO MORE OF A LINEAR SQUALL
LINE THREAT THIS EVENING AS THE COLD FRONT MOVES SOUTHWARD THROUGH
THE REGION. LARGE HAIL WILL REMAIN A THREAT... ALONG WITH DAMAGING
STRAIGHT LINE WINDS AND HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AFTER A BRIEF RESPITE... ANOTHER POTENT UPPER TROUGH WILL APPROACH
THE REGION LATE WEDNESDAY INTO THURSDAY. CURRENTLY... ANOTHER
ROUND OF SEVERE WEATHER APPEARS TO BE WITHIN THE REALM OF
POSSIBILITY AS A COLD FRONT IS PROGGED TO ENCROACH ON A MOIST AND
UNSTABLE AIRMASS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR FORECASTS FOR THE LATEST
INFORMATION REGARDING THIS NEXT POSSIBLE SEVERE WEATHER EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 31, 4:36 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
436 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HAIL             2 S PAWNEE              36.31N 96.80W
03/31/2008  E2.50 INCH       PAWNEE             OK   FIRE DEPT/RESCUE

            RELAYED BY PAWNEE FIRE DEPT.

&&

BAS
Local storm report, Mar 31, 5:39 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     HAIL             4 N HOMINY              36.47N 96.39W
03/31/2008  E0.75 INCH       OSAGE              OK   TRAINED SPOTTER

&&

BAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:33 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee57 min
Mar 31, 3:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Mar 31, 3:56 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more19 hr
Mar 31, 4:24 AM CDTFlash Flood WarningTSAPawnee4 hr
Mar 31, 4:28 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Mar 31, 4:50 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Mar 31, 4:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Mar 31, 5:22 AM CDTTornado WarningTSAOsage, Pawnee38 min
Mar 31, 5:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Mar 31, 5:49 AM CDTTornado WarningTSAOsage41 min
Mar 31, 6:06 AM CDTTornado WarningTSAOsage, Washington39 min
Mar 31, 6:08 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa37 min
Mar 31, 6:15 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Mar 31, 6:21 AM CDTSevere Thunderstorm WarningTSANowata, Rogers54 min
Mar 31, 6:45 AM CDTSevere Thunderstorm WarningTSAOsage, Washington45 min
Mar 31, 6:58 AM CDTSevere Thunderstorm WarningTSACraig, Rogers62 min
Mar 31, 7:14 AM CDTSevere Thunderstorm WarningTSANowata, Rogers31 min
Mar 31, 7:30 AM CDTTornado WarningTSARogers, Washington30 min
Mar 31, 7:31 AM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Mar 31, 7:33 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Rogers, Washington3 hr
Mar 31, 7:43 AM CDTSpecial Weather StatementTSAOttawa47 min
Mar 31, 7:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa53 min
Mar 31, 7:58 AM CDTSevere Thunderstorm WarningTSARogers33 min
Mar 31, 8:03 AM CDTSpecial Weather StatementTSAWashington57 min
Mar 31, 8:14 AM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
Mar 31, 8:21 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington54 min
Mar 31, 9:24 AM CDTSpecial Weather StatementTSAPawnee36 min
Mar 31, 9:35 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee115 min
Mar 31, 10:38 AM CDTSevere Thunderstorm WarningTSAWashington67 min
Mar 31, 10:51 AM CDTSevere Thunderstorm WarningTSANowata54 min
Mar 31, 10:56 AM CDTSpecial Weather StatementTSACreek34 min
Mar 31, 11:09 AM CDTSevere Thunderstorm WarningTSAOsage66 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningTSANowata, Rogers62 min
Mar 31, 11:33 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Mar 31, 11:41 AM CDTRiver Flood WarningTSAOsage9 hr
Mar 31, 11:42 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa93 min
Mar 31, 11:45 AM CDTSevere Thunderstorm WarningTSANowata, Washington60 min
Mar 31, 11:50 AM CDTTornado WarningTSANowata29 min
Mar 31, 11:58 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner77 min
Mar 31, 12:16 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Tulsa89 min
Mar 31, 12:30 PM CDTSevere Thunderstorm WarningTSARogers75 min
Mar 31, 12:45 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa, Wagoner2 hr
Mar 31, 1:14 PM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner31 min
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee2 hr
Mar 31, 1:33 PM CDTFlash Flood WarningTSACherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner117 min
Mar 31, 1:45 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner75 min
Mar 31, 1:49 PM CDTSevere Thunderstorm WarningTSAAdair71 min
Mar 31, 2:06 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee114 min
Mar 31, 2:31 PM CDTSevere Thunderstorm WarningTSAPittsburg59 min
Mar 31, 2:39 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware3 hr
Mar 31, 2:39 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner96 min
Mar 31, 2:43 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 31, 2:46 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee32 min
Mar 31, 3:23 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more2 hr
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningTSAPittsburg94 min
Mar 31, 3:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Mar 31, 3:57 PM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 31, 4:02 PM CDTTornado WarningTSAPittsburg28 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningTSAPittsburg53 min
Mar 31, 4:11 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Sequoyah64 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha87 min
Mar 31, 5:18 PM CDTSevere Thunderstorm WarningTSASequoyah87 min
Mar 31, 5:40 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha2 hr
Mar 31, 5:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah117 min
Mar 31, 6:00 PM CDTTornado WarningTSAChoctaw60 min
Mar 31, 6:14 PM CDTSevere Thunderstorm WarningTSALeFlore61 min
Mar 31, 6:58 PM CDTTornado WarningTSAChoctaw47 min

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.